# SDR 06FDEA1626

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 40,601 hours, 27,384 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  484  72-00  0008454  27APR06  DFW  OPEN  LOGPAGES: 00674359  RTO AT 110 KTS,SUSPECTED COMPRESSOR STALL ON NR 3 ENG. NO TEMPERATURE OR ENGINE   LIMITS EXCEEDED. ENT BY: 094904 RPT BY: 096724  SHGN 27APR06  15:30  DFW   INSPECTED TAILPIPE, FOUND TURBINE WITH DAMAGE. ALSO EXHAUST NOZZLE HAS   NUMEROUS HOLES IN IT. OPENED ENGINE COWLING FOR OIL LEAKING FROM COWLING, FOUND NO SIGNIFICANT DAMAGE.   AIRFRAME AREA APPEARS NON DAMAGED.  ACT  29APR06  13:00  DFW R.  REMOVED AND REPLACED NR3 ENGINE REF FEDEX T CARD         70T0001-03. AND MM 71-00-000-4. ALL SYSTEMS LEAK AND OPS CK NORMAL REF JRH.         RII:150516, RPT BY: 260144.
